I began taking Zyrtec about 6 years ago for allergies which cover the broad spectrum for indoor and outdoor allergies. My allergies were in the 1 to 2+ range so they weren't considered severe...Read complete review
I began taking Zyrtec about 6 years ago for allergies which cover the broad spectrum for indoor and outdoor allergies. My allergies were in the 1 to 2+ range so they weren't considered severe but they made me miserable with itchy rashes, watery/itchy eyes & ears, etc. It gave me relief!!! Then our insurance stopped approving it when Claritin came out over the counter which they said was Zyrtec's equivalent. Well, it isn't!! I was miserable for a couple of years trying to treat my allergy symptoms (nothing worked) when I asked my doctor [...] to try to arbitrate with the insurance to get me approved again since nothing was working at alleviating my symptoms. They did approve it and I was so glad and symptom free again. Then 3 months later, Zyrtec came out over the counter and I am so glad because now I can get it easily and can find deals on it. There is also a generic out now which I want to try to see if it works as well. I never had noticed drowsiness when I took it during the day but I know everyone is different but you can always take it at night.
Most Liked Negative Review
Didn't do a thing
I've tried several allergy medicines in my life, and just about all OTC ones knock me out, hence why I've never tried Zyrtec until today. But I've been fighting a cold so my...Read complete review
I've tried several allergy medicines in my life, and just about all OTC ones knock me out, hence why I've never tried Zyrtec until today. But I've been fighting a cold so my immune system is in overdrive, and my Allegra prescription had run out awhile ago. (Allegra is the only antihistamine that hasn't knocked me out.) I was desperate so I went to the pharmacy and bought a five pill package of Zyrtec. I took it at 1:30pm. It's now 7:40pm, and my allergy symptoms are worse than before. I'm in hell right now. Zyrtec soooo does not work for me. I just took a Children's Benadryl Chewable because I'm so desperate and we have nothing else in the house. I think it's already kicking in. It's only 12.5mg so I hope it doesn't knock me out.
So I guess I'm saying that anyone should be aware that this may not do a thing for you, and to have a reliable back up ready just in case, even if it knocks you out, just so you're not as miserable as I've been today.
For over 20 years I have taken 1) in the AM 365 days of the year. I began w/Allegra D & it became quite expensive & I changed to Zyrtec..allergies are really bad in the South most of the year & I have not had Sinusititis (really sick with it)in a long time. I have a bit of runny nose or little stopped up feelings at times but it seems to keep me from getting sicker....I highly recommend it for the symptoms I have mentioned if you live in Allergy country!!
Bottom Line Yes, I would recommend this to a friend
I used another product until it was unavailable by prescription & my doc suggested trying Zyrtec. Have been taking 1) per day for longtime now & have prevented losing my voice & then really bad congestion.
My nose ran non-stop this Summer to the extent that I had a tissue in my hand at all times. I was desparate and decided to take a chance on an allergy product. Luckily, I tried Zyrtec first. It relieved my symptoms quickly and didn't make me sleepy. The only problem I had was trouble opening the bottle, but that improved over time. Thank Goodness I found it!
Bottom Line Yes, I would recommend this to a friend
I usually have never had any problems with allergies in the past. It seems as I got into my mid 40s was when they showed up. I needed something that would give me relief quickly. This was not it. About an hr after I took it I got so drowsy I wanted to take a nap. I had a hard time thinking clearly and keeping my train of thought going. Now I don't know if this was suppose to happen but I will not be taking this product again during the day, and I save the rest of what I have for when I go to bed.
Bottom Line No, I would not recommend this to a friend
adults and children 6 years and over - one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms
adults 65 years and over - ask a doctor
children under 6 years of age - ask a doctor
consumers with liver or kidney disease - ask a doctor
Store between 20° to 25°C (68° to 77°F)
Zyrtec Allergy, 24 Hour 10 mg Tablets
– Whether you suffer from indoor or outdoor allergies, you undoubtedly know how uncomfortable and irritating your symptoms can be. You may be able to relieve the sneezing, runny nose, and other common respiratory symptoms of allergies with the help of Zyrtec Allergy, 24 Hour 10 mg Tablets. This over-the-counter medication contains the same active ingredient as the original prescription Zyrtec, which has been helping to calm allergy symptoms for decades. The tablets are fast-acting and long-lasting, which can help provide continuous relief from the discomfort associated with allergies.
Like most antihistamines, Zyrtec began as a prescription drug when it was first approved by the FDA. Later it became available for sale over the counter, allowing countless allergy sufferers access to the medication for the first time. Zyrtec Allergy Tablets contain the same ingredients as the original prescription drug and offer you the same relief. The active ingredient found in Zyrtec is cetirizine Hcl--a powerful antihistamine. As a second-generation antihistamine, it can help temporarily relieve many of the most common allergy symptoms without causing as many side effects as first-generation medications. Zyrtec can give you fast, long-lasting relief from your most bothersome indoor and outdoor allergy symptoms.
Allergy Relief with Zyrtec
Whereas other popular allergy medications can take up to three hours before they start working, Zyrtec may begin to alleviate your discomfort after just one hour. It can help relieve symptoms like itchy and watery eyes, an itchy nose or throat, a runny nose, and sneezing. Whether your allergies are caused by hay fever, pet dander, or other common triggers, one 10 mg Zyrtec tablet has the histamine-fighting power to keep your symptoms at bay. This medication is also long-lasting. One dose is formulated to provide continuous relief for up to 24 hours.
Compare to Claritin® Active Ingredient Antihistamine 24 Hour Relief of:
Sneezing Runny Nose Itchy, Watery Eyes Itchy Throat or Nose Indoor & Outdoor Allergies Non Drowsy* *When taken as directed. ...
(Product received may temporarily differ from image shown due to
packaging update. Image will be revised, shortly) 24 Hour Relief of: Sneezing Runny Nose Itchy, Watery Eyes Itchy Throat or ...